Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 29, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    June 11, 2019
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    Convergence to the local time of Brownian meander
    June 13, 2019
    Valeriy. I. Afanasyev
    Page range: 149-158
  • Requires Authentication Unlicensed
    Licensed
    Cardinality of generating sets for operations from the Post lattice classes
    June 13, 2019
    Stepan A. Komkov
    Page range: 159-173
  • Requires Authentication Unlicensed
    Licensed
    Existence of words over a binary alphabet free from squares with mismatches
    June 13, 2019
    Nikita V. Kotlyarov
    Page range: 175-188
  • Requires Authentication Unlicensed
    Licensed
    Centrally essential rings
    June 13, 2019
    Viktor T. Markov, Askar A. Tuganbaev
    Page range: 189-194
  • June 13, 2019
    Konstantin N. Pankov
    Page range: 195-213

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/29/3/html?lang=en
Scroll to top button